# SDR AALA202304286430

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 62,339 hours, 25,926 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH STATING FLAPS AT 0 AND NOT WORKING WITH MOVEMENT OF FLAP HANDLE. CREW REVIEWED QUICK REFERENCE HANDBOOK. EMERGENCY WAS DECLARED. FLIGHT WAS NOT OVERWEIGHT FOR LANDING. REMOVED AND REPLACED NUMBER 1 TRAILING EDGE OUTBOARD FLAP TRANSMISSION.
